# SDR DALA1148849006

- Difficulty date: August 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 50,581 hours, 37,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHT AT ROW 31 INOPERATIVE.  MAINTENANCE SECURED CONNECTOR.  OPERATION CHECKS GOOD AND THE AIRCRAFT IS OKAY FOR SERVICE.
